Journal article icon

Journal article

On asymptotically flat solutions of Einstein's equations periodic in time: I. Vacuum and electrovacuum solutions

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Classical and Quantum Gravity
Volume:
27
Issue:
5
Pages:
055007-055007
Publication date:
2010-03-07
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:cdd6b265-00a2-4fff-baac-04425f5bcf11
Source identifiers:
196164
Local pid:
pubs:196164

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP